# SDR YENA201911110648

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 24,015 hours, 63,060 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 38, SJO-FLL. ECAM CAB PRESSURE SAFETY VALVE OPEN, CAME ON IN APP AT 5000 FEET LEVEL FLIGHT DIFF P 0.4; R & R BOTH CAB. PRESSURE SAFETY VALVES REF. AMM 21-31-52. OPS CHECK GOOD PER 21-31-00. NO DEFECTS NOTED AT THIS TIME. SUPPLEMENTAL INFORMATION TO FOLLOW.
